# SDR SWIA200412831

- Difficulty date: January 30, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 20,918 hours, 28,814 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120274
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,935 hours, 2,973 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, FLAPS 45 LANDING AND RECEIVED A CONTROL FAULT ALL LIGHT BARS FLASHING 0, QRH PROCEDURE DID NOT FIX.  REPLACED FLAP SELECTOR LEVER ASSEMBLY WITH SERVICEABLE UNIT.  FLAPS OPS CHECK GOOD.
